MAUDE Adverse Event Report: NUVASIVE, INCORPORATED NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

NUVASIVE, INCORPORATED NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 16026545
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation as it remains in-situ, but provided radiograph confirmed alleged event.Even though root cause cannot be confirmed, review of the reported information identified a surgical technique may have contributed to alleged event.No revision procedure is planned at this time.Labeling review: "warning: care should be taken to insure that all components are ideally fixated prior to closure." "pre-operative warnings: care should be used during surgical procedures to prevent damage to the device(s) and injury to the patient." "note: check both reduction extensions after removal for the black lasermark at the distal end of the reduction extension to ensure the reduction extension has broken off at the correct spot note: be sure the lock screw is fully seated and the rod is fully locked down." device still in-situ.
 
Event or Problem Description
On (b)(6) 2020, a patient underwent spinal procedure.On (b)(6) 2020, radiographs indicate the mass reduction screw did not break off correctly.As per reporter, it has not been decided if patient will undergo a revision procedure.

Brand Name
NUVASIVE RELINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NUVASIVE, INCORPORATED
7475 lusk blvd.
san diego CA 92121
MDR Report Key10587130
Report Number2031966-2020-00187
Device Sequence Number2655953
Product Code NKB
UDI-Device Identifier00887517556639
UDI-Public887517556639
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16026545
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1